# SDR CA031022011

- Difficulty date: October 12, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 177RG
- Aircraft time: 2,028 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: S24266
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT WAS COMING INTO LAND SELECTED GEAR DOWN. HEARD LOUD BANG FROM REAR OF A/C AND GOT NO GREEN DOWN LIGHT INDICATION. ABORTED APPROACH & TRIED SEVERAL TIMES TO GET GEAR DOWN, NO SUCCESS. PUT GEAR HANDLE DOWN & DID FLY-BY. TOWER REPORTED HE HAD NOSE GEAR DOWN BUT MAIN GEAR WAS PARTIALLY DOWN. PILOT ELECTED TO DO LANDING ON GRASS BESIDE RUNWAY. LANDED SUCESSFULLY LITTLE DAMAGE TO AIRCRAFT. NLG WAS DOWN & LOCKED. A/C LIFTED UP AND GEAR WAS LOCKED DOWN. AIRCRAFT WAS PUT ON JACKS AT HANGER. FLOOR WAS LIFTED & FOUND ROD END ATTACHING MLG ACTUATOR TO MLG LINKAGE BROKEN, PART HAD BROKEN OFF GOT UNDERNEATH LINKAGE &STOPPED GEAR FROM LOCKING DOWN. ROD END REPLACED & GEAR SWING COMPLETED WITH NO PROBLEMS.
